# SDR AC2A2009090183074

- Difficulty date: September 1, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N430CF
- Make and model: Bell 430
- Aircraft serial: 49188
- Aircraft time: 3,320 hours
- Engine: Allsn 250C40B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Unknown
- Part serial: A128
- Condition: Malfunctioned
- Location: M/R Transmission
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIX MINUTES OUT OF VENICE, LA, TRANSMISSION
